# SDR DALA2025082806354

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3767, INITIAL INSPECTION: CRACK ON FRAME STA 400 BTW STR 9 AND 8 RH SIDE AT PAX CABIN. CORRECTIVE ACTION: FRAME STA 400 BTW STR 9 AND 8 RH SIDE AT PAX CABIN WAS REPAIRED PER B737-800 SRM 53-00-07-2R-1 REPAIR 1. (LP 1162366)
